International Journal of Advances in Science, Engineering and Technology(IJASEAT)
current issues
Volume-7,Issue-4  ( Oct, 2019 )
Statistics report
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
  Journal Paper

Paper Title
Convergence Theorem for Multi-Valued Non-expansive Mapping in Uniformly Convex Banach Space

Let K be a nonempty closed convex subset of a uniformly convex Banach space and T : K ! P (K) is a multivalued nonexpansive mapping. In this paper, we prove that the convergence theorem of Ishikawa iterates for a mapping T de ned on noncompact domain. Our result, generalizes former results proved by Panyanak [11] and Sastry and Babu [14].2010 Mathematics Subject Classi cation: 47H09, 47H10. Key words and phrases - Multi-valued mappings, Fixed points, Mann iterates, Ishikawa iterates, Uniformly convex Banach spaces.

Author - Samir Dashputre, Shailesh Dhar Diwan, Apurva Kumar Das

| PDF |
Viewed - 36
| Published on 2018-01-13
IRAJ Other Journals
IJASEAT updates
Volume-7,Issue-3(July 2019)
The Conference World